# SDR DALA2016060804434

- Difficulty date: June 6, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RUDDER THROW LIMITER BELLCRANK AT AAC.  BELLCRANK WAS REPLACED IAW AMM 20-30-01.
